# SDR AALA201902209004

- Difficulty date: February 19, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 65,984 hours, 7,971 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Nut
- Condition: Loose
- Location: Door Latch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REST DOOR WILL NOT OPEN.  MX REPORTS THAT THE DOOR  LATCH MECHANISM WAS BROKEN.   MAINTENANCE FOUND LATCH ADJUSTMENT JAM NUT LOOSE AND LATCH ASSEMBLY OUT OF ADJUSTMENT. ADJUSTED AND OPS CHECKED IAW AMM 25-29-01.
